Alert archive / Florida / Special Weather Statements in 2014
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Aug 20, 2014, 4:12 PM EDT for Broward County, Florida. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 4:12 PM EDT (20:12 UTC)
- Expired
- Aug 20, 2014, 5:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Miami, FL
County Broward County, FL
The radar
The Miami radar (KAMX), 90 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2213 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
228 WWUS82 KMFL 202012 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 412 PM EDT WED AUG 20 2014 FLZ067-071-202100- INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- 412 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR RURAL INLAND BROWARD COUNTY AND RURAL INLAND PALM BEACH COUNTY... * UNTIL 500 PM EDT * AT 412 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES EAST OF HOLEY LAND WILDLIFE REFUGE... OR 17 MILES SOUTHEAST OF BELLE GLADE...MOVING SOUTHWEST AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * THE STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL AND LOXAHATCHEE NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2660 8052 2647 8037 2608 8061 2627 8087 TIME...MOT...LOC 2012Z 043DEG 30KT 2648 8051 $$ MOLLEDA
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:46 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 20, 3:46 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 346 PM EDT WED AUG 20 2014 .DISCUSSION... SURFACE AND UPPER AIR ANALYSIS SHOW DEEP LAYER RIDGE ACROSS THE AREA AT THIS TIME WITH BLENDED SSMI/AMSU/GPSMET WATER VAPOR PRODUCT SHOWING PWAT VALUES AROUND NORMAL. THIS COMBINED WITH SEA BREEZE INTERACTIONS AND THERMODYNAMIC INDICES BETTER THAN LAST FEW DAYS HAVE RESULTED IN SOME SCATTERED CONVECTION THIS AFTERNOON ACROSS THE AREA WITH A COUPLE OF STRONG THUNDERSTORMS ACROSS THE INTERIOR AND HEAVY RAIN ACROSS THE WESTERN SUBURBS OF MIAMI DADE AND PALM BEACH COUNTIES. SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS ARE STILL FORECAST FOR THE INTERIOR AND PORTIONS OF THE WEST COAST THE REMAINDER OF THE AFTERNOON AND EARLY EVENING. LIDAR OBSERVATIONS FROM THE UNIVERSITY OF MIAMI INDICATE THE SAHARAN AIR LAYER (SAL) THAT HAS BEEN IN PLACE OVER PAST FEW DAYS HAS CONTINUED TO ERODE CONFINED NOW CLOSER TO THE SURFACE AND WILL CONTINUE TO ERODE NEXT FEW DAYS. MAIN IMPACT WITH THIS WILL BE GRADUALLY LESS HAZY SKIES OVER THE NEAR FEW DAYS. && .SHORT TERM... TOMORROW THROUGH FRIDAY NIGHT...GLOBAL MODELS AND ENSEMBLE OF SHORT TERM MODELS INDICATE THAT OVER THE NEXT COUPLE DAYS DEEP LAYER RIDGE WILL SHIFT NORTH AS A STRONG MID LEVEL HIGH BUILDS ACROSS THE SE. WITH THAT LOW LEVEL EASTERLY FLOW WILL REMAIN IN PLACE FAVORING INLAND AND WEST COAST RAIN CHANCES IN THE AFTERNOON AND EARLY EVENING HOURS. RAIN CHANCES WILL BE BEST TOMORROW THAN FRIDAY AS DRIER AIR MASS WITH PRECIPITABLE WATER VALUES OF AS MUCH AS 20-30% BELOW NORMAL ACROSS CENTRAL BAHAMAS MOVES INTO THE AREA AS RIDGE BUILDS TO OUR NORTH. .LONG TERM... SATURDAY THROUGH WEDNESDAY... FRIDAY PATTERN FAVORING INLAND AND WEST COAST IN THE AFTERNOON AND EVENING WILL EXTEND THROUGH THE WEEKEND AS RIDGE OF HIGH PRESSURE REMAINS TO OUR NORTH. FOR THE EARLY PART OF NEXT WEEK ALL EYES ARE IN THE TROPICS. AT THIS TIME THE UNCERTAINTY IS JUST TOO LARGE. GLOBAL MODELS DIVERGE SIGNIFICANTLY IN TERMS OF DEGREE OF STORM DEVELOPMENT, WHERE IT WILL GO AND TIMING. SO AT THIS TIME SOUTH FLORIDA RESIDENTS ARE JUST ADVISED TO STAY TUNED OVER THE WEEKEND. NOTHING TO WORRY ABOUT AT THIS TIME OTHER THAN CHECKING OUR PREPAREDNESS PLANS. AFTER ALL, WE ARE HEADING INTO THE PEAK OF THE HURRICANE SEASON. && .MARINE... LIGHT WINDS AND LOW WAVES ARE FORECAST THROUGH THE WEEKEND. NO HIGHLIGHTS AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 78 91 79 90 / 10 30 10 20 FORT LAUDERDALE 81 92 83 91 / 10 30 10 20 MIAMI 80 92 80 91 / 10 40 10 20 NAPLES 78 95 77 94 / 20 60 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...52/PS LONG TERM....52/PS
Hazardous weather outlook, Aug 20, 11:00 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1100 AM EDT WED AUG 20 2014 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 210000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1100 AM EDT WED AUG 20 2014 ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON ESPECIALLY INTERIOR... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE FORECAST MAINLY ACROSS THE INTERIOR AND IN PARTICULAR ACROSS AREAS SOUTH OF LAKE OKEECHOBEE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL. WIND: LOCALIZED GUSTY WINDS OF 40-50 MPH WILL BE POSSIBLE IN THE STRONGEST THUNDERSTORMS ACROSS INTERIOR PORTIONS OF SOUTH FLORIDA AND THE SOUTHWEST FLORIDA COAST INCLUDING THE ADJACENT WATERS. FLOODING: STORMS MOVEMENT IS EXPECTED TO BE NEARLY STATIONARY TODAY WITH PROPAGATION AND/OR MOVEMENT DRIVEN MOSTLY BY OUTFLOW BOUNDARY INTERACTIONS. THIS MEANS THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINFALL THAT COULD RESULT IN MINOR STREET FLOODING PARTICULARLY ACROSS THE INTERIOR AND SOUTHWEST FLORIDA COAST. TEMPERATURES: MAXIMUM HEAT INDEX VALUES WILL BE NEAR 100 DEGREES ACROSS THE METRO AREAS OF SOUTH FLORIDA THIS AFTERNOON...WITH VALUES AROUND 105 DEGREES POSSIBLE IN THE WESTERN INTERIOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES OF THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH THE REMAINDER OF THE WEEK WITH LESS ACTIVITY FOR THE WEEKEND. THERE COULD BE A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC WATERS FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 20, 2:09 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 209 PM EDT WED AUG 20 2014 FLZ066-201845- HENDRY FL- 209 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY ... * UNTIL 245 PM EDT * AT 208 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTURA. THIS STORM WAS NEARLY STATIONARY. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * THE STORM WILL AFFECT... MONTURA AND DEVILS GARDEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. && LAT...LON 2675 8106 2657 8104 2649 8125 2673 8128 TIME...MOT...LOC 1808Z 079DEG 4KT 2666 8114 MOLLEDA
Special weather statement, Aug 20, 2:14 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 214 PM EDT WED AUG 20 2014 FLZ073-173-174-201845- INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL- COASTAL MIAMI DADE COUNTY FL- 214 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND SOUTHERN MIAMI DADE COUNTY... * UNTIL 245 PM EDT * AT 212 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER RICHMOND WEST...OR NEAR THE REDLAND...MOVING SOUTHWEST AT 10 MPH. THIS THUNDERSTORM WILL AFFECT AREAS FROM WEST KENDALL AND COUNTRY WALK TO THE HOMESTEAD AREA. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * THE STORM WILL AFFECT... HOMESTEAD...THE REDLAND...FLORIDA CITY...RICHMOND WEST...LEISURE CITY...NARANJA...COUNTRY WALK...GOULDS...INTERSECTION KROME AND KENDALL DRIVE...THE HAMMOCKS...PRINCETON...INLIKITA...SOUTH MIAMI HEIGHTS AND THREE LAKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2571 8050 2559 8037 2544 8047 2556 8061 TIME...MOT...LOC 1812Z 040DEG 8KT 2560 8047 MOLLEDA
Special weather statement, Aug 20, 2:49 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
249 PM EDT WED AUG 20 2014
FLZ073-075-174-201915-
INLAND MIAMI-DADE COUNTY FL-FAR SOUTH MIAMI-DADE COUNTY FL-
MAINLAND MONROE FL-
249 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR FAR SOUTHERN INLAND MIAMI-DADE
COUNTY AND EAST CENTRAL MAINLAND MONROE...
* UNTIL 315 PM EDT
* AT 249 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER THE FAR SOUTHERN EVERGLADES NEAR MAHOGANY HAMMOCK...OR 16
MILES NORTHEAST OF FLAMINGO...MOVING SOUTHWEST AT 10 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
MAHOGANY HAMMOCK AND EVERGLADES NATIONAL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2517 8078 2515 8080 2518 8080 2516 8083
2520 8088 2530 8095 2530 8097 2544 8077
2532 8063 2520 8072 2521 8074 2518 8073
2518 8076 2517 8074 2516 8077 2514 8078
TIME...MOT...LOC 1849Z 043DEG 9KT 2533 8076
MOLLEDASpecial weather statement, Aug 20, 2:54 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
254 PM EDT WED AUG 20 2014
FLZ067-068-201945-
METRO PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
254 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN INTERIOR PALM BEACH
COUNTY...
* UNTIL 345 PM EDT
* AT 253 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NORTH COUNTY AIRPORT...OR 13 MILES WEST OF
PALM BEACH GARDENS...MOVING SOUTHEAST AT 15 MPH.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
PALM BEACH GARDENS...NORTH COUNTY AIRPORT...LION COUNTRY SAFARI
PARK...THE ACREAGE...LOXAHATCHEE GROVES AND CALOOSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2667 8033 2686 8055 2696 8039 2696 8025
2688 8017
TIME...MOT...LOC 1853Z 325DEG 12KT 2690 8030
MOLLEDASpecial weather statement, Aug 20, 3:57 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT WED AUG 20 2014
FLZ066-070-202030-
INLAND COLLIER COUNTY FL-HENDRY FL-
357 PM EDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INLAND COLLIER
COUNTY AND FAR SOUTHWESTERN HENDRY COUNTY...
* UNTIL 430 PM EDT
* AT 356 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM WEST OF IMMOKALEE...MOVING SOUTHWEST AT 15 MPH.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* THE STORM WILL AFFECT...
AVE MARIA...IMMOKALEE...GOLDEN GATE ESTATES...ORANGETREE...BIG
CORKSCREW ISLAND...CORKSCREW SWAMP SANCTUARY AND LAKE TRAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2632 8169 2632 8166 2637 8166 2642 8163
2642 8156 2656 8157 2657 8156 2648 8139
2619 8142 2631 8169
TIME...MOT...LOC 1956Z 029DEG 13KT 2646 8152
MOLLEDASpecial weather statement, Aug 20, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 412 PM EDT WED AUG 20 2014 FLZ067-071-202100- INLAND BROWARD COUNTY FL-INLAND PALM BEACH COUNTY FL- 412 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR RURAL INLAND BROWARD COUNTY AND RURAL INLAND PALM BEACH COUNTY... * UNTIL 500 PM EDT * AT 412 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES EAST OF HOLEY LAND WILDLIFE REFUGE... OR 17 MILES SOUTHEAST OF BELLE GLADE...MOVING SOUTHWEST AT 15 MPH. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * THE STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL AND LOXAHATCHEE NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2660 8052 2647 8037 2608 8061 2627 8087 TIME...MOT...LOC 2012Z 043DEG 30KT 2648 8051 MOLLEDA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:09 PM EDT | Special Weather Statement | MFL | Hendry | 36 min |
| Aug 20, 2:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 31 min |
| Aug 20, 2:38 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 52 min |
| Aug 20, 2:49 PM EDT | Special Weather Statement | MFL | Monroe | 26 min |
| Aug 20, 2:54 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Aug 20, 3:29 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 31 min |
| Aug 20, 3:57 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Aug 20, 4:23 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 37 min |
| Aug 20, 5:02 PM EDT | Special Weather Statement | MFL | Collier | 43 min |
| Aug 20, 5:14 PM EDT | Special Marine Warning | MFL | 61 min | |
| Aug 20, 6:02 PM EDT | Special Marine Warning | MFL | 43 min |
Nearby
Special Weather Statements in Florida, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.